Advertisement

Functional Analysis and Its Applications

, Volume 3, Issue 3, pp 194–210 | Cite as

Cohomologies of Lie algebra of tangential vector fields of a smooth manifold

  • I. M. Gel'fand
  • D. B. Fuks
Article

Keywords

Functional Analysis Vector Field Tangential Vector Smooth Manifold Tangential Vector Field 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. M. Gel'fand and V. B. Fuks, "Cohomologies of the Lie algebra of vector fields on a circumference," Funkts. Analiz.,3, No. 4, 92–93 (1968).Google Scholar
  2. 2.
    I. M. Gel'fand and V. B. Fuks, "Cohomologies of the Lie algebra of vector fields on a manifold," Funkts. Analiz.,3, No. 2, 97 (1969).Google Scholar
  3. 3.
    J. Schwartz, "Differential geometry and topology (1967) (mimeograph).Google Scholar
  4. 4.
    I. M. Gel'fand and C. E. Shilov, Generalized Functions, New York (1961–68).Google Scholar
  5. 5.
    L. Schwartz, Théorie des distributions, Paris (1952).Google Scholar

Copyright information

© Consultants Bureau 1970

Authors and Affiliations

  • I. M. Gel'fand
  • D. B. Fuks

There are no affiliations available

Personalised recommendations